| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported "customer reported a hair found in a 4 fr picc line kit.There was no patient harm".No other information was provided.
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of foreign material is inconclusive due to the state of the returned sample.One photograph of a powerpicc kit tray was returned for evaluation.An initial visual observation of the photograph showed a hair on a csr wrap near an opened kit tray.The opened state of the packaging made it difficult to assess when and where the foreign material entered the package.A review of the manufacture quality and inspection records for the specific lot involved found no potentially related issues encountered during the manufacture and assembly of that product lot.Manufacturing controls are in place to mitigate the occurrence of this type of failure.The complaint of foreign material could not be independently confirmed without evaluation of a sealed kit; however, the report of foreign material has been documented and included in complaint trending.This type of complaint will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.
Event or Problem Description
It was reported "customer reported a hair found in a 4 fr picc line kit.There was no patient harm." no other information was provided.